# SDR GLBA2001187

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 10,977 hours, 14,290 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Out Of Adj
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ITT CLOSE TO RED LINE ON CLIMBOUT.  ADJUSTED TRIM PROBE, OPS CHECKED SYSTEM SATISFACTORY.
